A. Adem and J. H. Smith, Periodic complexes and group actions, Ann. of Math, issue.2, p.57031, 2001.

E. J. Berkove, G. S. Lakeland, and A. D. Rahm, The mod 2 cohomology rings of congruence subgroups in the Bianchi groups, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01565065

E. Berkove and A. D. Rahm, The mod 2 cohomology rings of SL2 of the imaginary quadratic integers, J. Pure Appl. Algebra, vol.220, issue.3, pp.944-975, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00769261

L. Bianchi, Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginarî, Math. Ann, vol.40, issue.3, pp.332-412, 1892.

A. Borel and J. Serre, Cohomologie d'immeubles et de groupes S-arithmétiques, vol.15, pp.211-232, 1976.

C. Broto and H. Henn, Some remarks on central elementary abelian p-subgroups and cohomology of classifying spaces, Quart. J. Math. Oxford Ser, issue.2, pp.155-163, 1993.

K. S. Brown, Cohomology of groups, Graduate Texts in Mathematics, vol.87, 1994.

A. Bui, A. D. Tuan, and . Rahm, Bounds for the mod 2 cohomology of GL2 Z

X. Francis, S. Connolly, and . Prassidis, Groups which act freely on R m × S n?1, vol.28, pp.133-148, 1989.

J. Duflot, Depth and equivariant cohomology, Comment. Math. Helv, vol.56, issue.4, pp.627-637, 1981.

G. William, C. W. Dwyer, and . Wilkerson, Spaces of null homotopic maps, International Conference on Homotopy Theory, vol.191, pp.97-108, 1988.

D. Flöge, Zur Struktur der PSL2über einigen imaginär-quadratischen Zahlringen, Math. Z, vol.183, issue.2, p.704107, 1983.

H. Henn, The cohomology of SL, vol.16, issue.3, pp.299-359, 1999.

W. Hans, J. Henn, and . Lannes, Exotic classes in the mod 2 cohomology of GLn, L'Enseignement Math, vol.54, pp.107-108, 2008.

H. Henn, J. Lannes, and L. Schwartz, Localizations of unstable Amodules and equivariant mod p cohomology, Math. Ann, vol.301, issue.1, pp.23-68, 1995.

K. P. Knudson, Homology of linear groups, Progress in Mathematics, vol.193, p.1807154, 2001.

A. M. Macbeath, Groups of homeomorphisms of a simply connected space, Ann. of Math, vol.79, pp.473-487, 1964.

H. Matsumura, Commutative algebra, Mathematics Lecture Note Series, vol.262, 1970.

E. R. Mendoza, Cohomology of PGL2 over imaginary quadratic integers, Bonner Mathematische Schriften, vol.128, p.611515, 1979.

D. Quillen, The spectrum of an equivariant cohomology ring. I, II, Ann. of Math, issue.2, pp.573-602, 1971.

J. Serre, Springer Monographs in Mathematics, p.1954121, 2003.

N. Weiss, Cohomology of GL2(Z[i, 1/2]) with coefficients in F2, 2007.
URL : https://hal.archives-ouvertes.fr/tel-00174888